# SDR SIMA200434210

- Difficulty date: November 30, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 8,477 hours, 8,625 cycles
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, STRINGER 19L WAS FOUND GOUGED FORWARD OF FRAME 53.  BLENDED THE GOUGED AREA AND PERFORMED NDT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED 2 SHIMS AND REPAIR ANGLE.  REPAIR DONE IAW SRM. (K)
